# SDR DALA13035753754

- Difficulty date: July 20, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N3754A
- Make and model: Boeing 737832
- Aircraft serial: 29626
- Aircraft time: 40,144 hours, 15,033 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 538-540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND PASSENGER CABIN SEAT TRACK BS 538 - 540, RBL 24, CROWN UPPER SURFACE IS WORN.  MX REMOVED DAMAGE IAW SRM 53-00-52 4A2, DETAIL A.  REMOVED .01 OF ALLOWABLE .02, WITHIN LIMITS IAW SRM 53-00-52.
